| Model Number |
CNW0T8 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during the intraocular lens (iol) implant procedure iol found to had a paracentral mark, the surgeon tried to remove prior to loading but unable to remove it.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in b.5., h.6.And h.11.It is unknown if qualified associated products were used.The issue was indicated observed during loading.Associated products were not provided.It is unknown if qualified associated products were used.The instruction for use (ifu) instructs: company foldable iols are qualified for use with an alcon qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that an alcon qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and confirmed that the issue paracentral mark had occurred when the iol was being loaded (no patient contact).